# SDR UIEA2018032400458

- Difficulty date: March 21, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 89,097 hours, 25,064 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31151
- Condition: Damaged
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DUCT LEAK EICAS AT 3000 FT MSL.  FOLLOWING QRH PROCEDURE, LIGHT REMAINED ILLUMINATED. LIGHT WENT OUT APPROXIMATELY 5 MINUTES LATER.  REMOVED AND REPLACED A DAMAGED LEFT CROSSOVER DUCT ASSEMBLY IAW 36-11-01-404-064-006, LEAK AND OPS CHECKED GOOD.
